Asymptotic stability of nonlinear neutral fractional difference equations

Neutral fractional difference equations

  • Abdelouaheb Ardjouni University of Annaba, Department of Mathematics
  • Hamid Boulares
  • Yamina Laskri

Abstract

In this paper, we give sufficient conditions to guarantee the asymptotic stability of the solutions to a kind of nonlinear neutral fractional difference equations with the Caputo like difference operator of order α (0<α<1). By using the Krasnoselskii's fixed point theorem and discrete Arzela-Ascoli's theorem, we establish new results on the asymptotic stability of the solutions, which include and improve some related results in the literature.

Published
Nov 24, 2017
How to Cite
ARDJOUNI, Abdelouaheb; BOULARES, Hamid; LASKRI, Yamina. Asymptotic stability of nonlinear neutral fractional difference equations. Journal | MESA, [S.l.], v. 8, n. 4, p. 475-487, nov. 2017. Available at: <http://nonlinearstudies.com/index.php/mesa/article/view/1547>. Date accessed: 18 jan. 2018.